# SDR DXTA200300093

- Difficulty date: August 18, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N533QS
- Make and model: Braero BAE1251000A
- Aircraft serial: 259033
- Aircraft time: 8,397 hours, 5,644 cycles
- Engine: Pwa PW305B
- Engine time: 5,599 hours, 3,701 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW305B
- Part serial: PCE305010
- Condition: Failed
- Location: Nr 2
- Part time: 5,599 hours, 3,701 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL WITH A REDUCTION IN POWER NR 2 ENG FAILED AND MASTER CAUTION ILLUMINATED. OIL PRESSURE CAUTION LIGHT CAME ON NOTICED OIL PRESSURE GAUGE READ 10 PSI, ENGINE SHUTDOWN UNCOMMANDED. - REMOVED RT THROTTLE RDVT AND INSTALLED A NEW RDVT AND RIGGED IAW HAWKER 1000 MM CHAPTER 76-10-00 USING THRUST LEVER TEST SET. ACCOMPLISHED SATISFACTORY ENGINE OPERATIONAL GROUND CHECK IAW HAWKER 1000 MM CHAPTER 71-00-00.
